I used to have an acne issue for several years, especially in my teens. It progressively got worse until to the point when i wanted to take measures really badly. Then i was described with Isotretinoin Actavis and... it really helped, but those side effects tho...
I was on 30mg accutane for 5 months before I stopped because I taught I was done but somehow the acne is returning only on my left cheek area. Should I go back on accutane for a couple more months or use something else?
Hi there! My name is Al. Decided to go on Accutane because usually the pictures that I post everywhere are full of blemish fixes and filters, and I don't want that anymore. I want to post pictures where I am NOT full of make-up, or full of scars or even full of photoshop. I am 28 years old, I stay in sunny South-Africa, and this will be my foto logbook of my treatment, up until the very last scar and pimple has been removed. I am on the generic version of Ruacutane, called Acnetane, and my Derm started me on 50mg a day, for the next 2 months. I have stocked up on a lather lotion, on a body cleanse gentle enough for my skin, and Vaseline. A lot of Vaseline. I am super excited to see the end result, and can't wait for my new face! Let the journey begin!
side effects (10 mg a day):
-slightly dry, itchy skin
-few pimples, but idk if it's the fact that i stopped taking birth control pills for a month and it gave me breakouts or because of iso starting to work.